manuscripta mathematica

, Volume 79, Issue 1, pp 267-282

First online:

The full automorphism groups of hyperelliptic Riemann surfaces

  • E. BujalanceAffiliated withDpto de Matemáticas Fundamentales, Facultad de Ciencias U.N.E.D.
  • , J. M. GamboaAffiliated withDpto. de Algebra, Facultad de Ciencias Matemáticas, Universidad Complutense
  • , G. GromadzkiAffiliated withInstytut Matematyki WSP

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


For every integer g≥2 we obtain the complete list of groups acting as the full automorphisms groups on hyperelliptic Riemann surfaces of genus g.

1985 AMS subject classification

Primary 20H10 30F10

Key words and phrases

Hyperelliptic Riemann surfaces automorphisms groups